Neonatal Mydriasis: Intravenous Lidocaine Adverse Reaction

@article{Berger2002NeonatalMI,
  title={Neonatal Mydriasis: Intravenous Lidocaine Adverse Reaction},
  author={Itai Berger and A. Steinberg and Y. Schlesinger and M. Seelenfreund and M. Schimmel},
  journal={Journal of Child Neurology},
  year={2002},
  volume={17},
  pages={400 - 401}
}
  • Itai Berger, A. Steinberg, +2 authors M. Schimmel
  • Published 2002
  • Medicine
  • Journal of Child Neurology
  • Lidocaine (a sodium channel blocker) serves as an antiepilepsy drug in neonates. We present a neonate with a seizure disorder who acutely developed pupillary mydriasis secondary to lidocaine overdose. We suggest adding this side effect to the list of untoward effects of lidocaine and to the differential diagnosis of fixed dilated pupils in neonates treated with lidocaine. (J Child Neurol 2002; 17:400-401). 
    8 Citations
    A neonate with long QT syndrome, refractory ventricular arrhythmias, and lidocaine toxicity.
    • 5
    Cardiac arrhythmias in neonates receiving lidocaine as anticonvulsive treatment
    • 30
    Development of an optimal lidocaine infusion strategy for neonatal seizures
    • 64
    Gene expression profiling reveals the mechanism of action of anticonvulsant drug QYS
    • X. Li, Y. Hu
    • Biology, Medicine
    • Brain Research Bulletin
    • 2005
    • 11